# SDR COMA0560760

- Difficulty date: December 31, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,252 hours, 27,728 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 601R100312
- Condition: Corroded
- Location: Rt Mlg
- Part time: 29,272 hours, 27,728 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MLG FWD TRUNNION LUG AFT FACE.  INCORPORATED REPAIRS IAW BOMBARDIER REO 601R-57-21-673 AND INSTALLED 2ND OVERSIZE BUSHING IAW BOMBARDIER REO 601R-57-21-003 REV B.
